# SDR SWIA200616171

- Difficulty date: January 18, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 7,689 hours, 6,839 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WOULD NOT MOVE AFTER LANDING IN DEN.  REPLACED AILERON AND RUDDER TRIM PANEL.  OPERATIONAL CHECK GOOD.
